# SDR 99ZZZM621

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- Engine: Pwa JT8D17A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING IN STL DUE TO HIGH FUEL FLOW ON NR 1 ENGINE.  FUEL CONTROL WAS FOUND TO BE LEAKING AT MATING SURFACE AFT OF THE MOISTURE TRAP.  THE FUEL CONTROL WAS REPLACED, ENGINE TRIMMED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
